# SDR CALA2015102094610

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,389 hours, 14,367 cycles
- Engine: Pwa PW4060
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECRA 5710-02320, DURING A SPECIAL HOLD & THE ACCOMPLISHMENT OF EA 5710-02220 OP 03, A CRACK WAS DISCOVERED ON THE WING CTR SECTION, FRONT SPAR RING CHORD PN 111T2023-5.  THE CRACK WAS FOUND AT A FASTENER HOLE, BETWEEN STRINGER 28L & 29L.  THE REPAIR IAW ECRA 5710-02320 HAS RECEIVED FIRST STAGE APPROVAL.  A NEW FORM 8100-9 SHOWING FULL COMPLIANCE WITH 14 CFR 26.43D & 25.571 MUST BE RECEIVED BEFORE 24 OCT 2015 FOR THE ACFT TO REMAIN AIRWORTHY.
